# SDR FDEA201111225003

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,379 hours, 21,755 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  ECAM ALERT RECEIVED FOR NR 1 BLEED LEAK, COMPLIED WITH ECAM QRH.  DIVERTED TO AVOID ICING.  OPEN
